American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Margaret I. Doig. On the number of finite $p/q$-surgeries. Proc. Amer. Math. Soc. 144 (2016) 2205-2215.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Pape and Thomas Schick. A counterexample to a conjecture about positive scalar curvature. Proc. Amer. Math. Soc. 143 (2015) 3165-3168.
Abstract, references, and article information   
View Article: PDF

[3] Ian Hambleton and Matthias Kreck. Recognizing products of surfaces and simply connected $4$-manifolds. Proc. Amer. Math. Soc. 143 (2015) 2253-2262.
Abstract, references, and article information   
View Article: PDF

[4] Selman Akbulut and Çağri Karakurt. Heegaard Floer homology of some Mazur type manifolds. Proc. Amer. Math. Soc. 142 (2014) 4001-4013.
Abstract, references, and article information   
View Article: PDF

[5] Friedrich Hegenbarth and Dušan Repovš. Controlled homotopy equivalences and structure sets of manifolds. Proc. Amer. Math. Soc. 142 (2014) 3987-3999.
Abstract, references, and article information   
View Article: PDF

[6] Vladislav Chernysh. A quasifibration of spaces of positive scalar curvature metrics. Proc. Amer. Math. Soc. 134 (2006) 2771-2777. MR 2213758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Burak Ozbagci and András I. Stipsicz. Noncomplex smooth 4-manifolds with genus-2 Lefschetz fibrations. Proc. Amer. Math. Soc. 128 (2000) 3125-3128. MR 1670411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. N. Cruz and K. A. de Rezende. Cycle rank of Lyapunov graphs and the genera of manifolds. Proc. Amer. Math. Soc. 126 (1998) 3715-3720. MR 1618654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. Akbulut. A note on a homology sphere. Proc. Amer. Math. Soc. 125 (1997) 625-628. MR 1353368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Žarko Bižaca. An explicit family of exotic Casson handles . Proc. Amer. Math. Soc. 123 (1995) 1297-1302. MR 1246517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Nicas and C. Stark. Surgery up to homotopy equivalence for nonpositively curved manifolds . Proc. Amer. Math. Soc. 91 (1984) 323-325. MR 740195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard Mandelbaum. Special handlebody decompositions of simply connected algebraic surfaces . Proc. Amer. Math. Soc. 80 (1980) 359-362. MR 577774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia